MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. POWER X1

FERNO-WASHINGTON, INC. POWER X1
Model Number 0015807
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
The end user reported while unloading a patient from the ambulance, the stretcher's safety bail allegedly did not engage with the hook and the stretcher lowered to the ground from the ambulance.It was confirmed neither the patient or the medics were injured as a result of the incident.
 
Event or Problem Description
The end user reported while unloading a patient from the ambulance, the stretcher's safety bail allegedly did not engage with the hook and the stretcher lowered to the ground from the ambulance.It was confirmed neither the patient nor the medics were injured as a result of the incident.
 
Additional Manufacturer Narrative
An authorized field technician was dispatched to conduct a visual and functional evalaution of the subject stretcher at the customer's location.It was discovered the springs in the safety bail assembly were broken.New springs were installed on the assembly as well as other unrelated preventive maintenance activities.The stretcher was confirmed to be functioning as intended and was returned to service.

Brand Name
POWER X1
Common Device Name
POWER X1
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key24159342
Report Number1523574-2026-00013
Device Sequence Number9112256
Product Code FPO
UDI-Device Identifier00190790002183
UDI-Public(01)00190790002183(11)210315
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015807
Device Catalogue Number0015807
Device Lot NumberM974890
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by Manufacturer12/30/2025
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale
Patient Weight77 KG